# SDR 99FDEA00038

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inop
- Location: E & E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RTO IN DEN DUE TO MASTER CAUTION LIGHT ILLUM AND AUTO PILOT DISCONNECT AT 80 KNOTS.  NO FAIL NOTED, CREW TOOK THE ACTIVE AGAIN.  RTO NR 2 AUTOTHROTTLE DID NOT ENGAGE WHEN TOGA WAS SELECTED.  MAINTENANCE PERFORMED GROUND SCAN, SHOW NO FAULTS.  AUTOTHROTTLE CK OK, NO FAULTS PER AMM 22-30-00.  AFS/LAND TEST SHOW NO FAULT.  RESET FMC'S, ALL SYS OK.
